CASES OF NOTEMarijuana Use Early Recognition for a Cannabinoid Hyperemesis SyndromeAbrams, Tara MSN, RN; Gantioque, Raymund DNP, RN, ACNPSection Editor(s): Jordan, Kathleen S. DNP, RN, FNP-BC, ENP-C, SANE-P, FAEN, FAANP; Column Editor Author Information California State University Los Angeles. Corresponding Author: Tara Abrams, MSN, RN, California State University Los Angeles, 5151 State University Dr, Los Angeles, CA 90032 (firstname.lastname@example.org). Disclosure: The authors report no conflicts of interest. Advanced Emergency Nursing Journal: January/March 2020 - Volume 42 - Issue 1 - p 30-36 doi: 10.1097/TME.0000000000000283 Buy Metrics Abstract There is an emerging subset of patients who present to the emergency department (ED) with cannabinoid hyperemesis syndrome (CHS). Cannabinoid hyperemesis syndrome is a relatively new clinical condition and despite a long documented marijuana use in humans, little is known about the pathophysiology of this emerging problem. The focus of this article is to present a patient who presented with CHS. The clinical presentation, diagnostics, and treatment for this patient will be discussed. The nurse practitioner can anticipate high utilization of patients presenting to the ED with CHS. Nurse practitioners need to provide early recognition and careful management of patients who present with this condition. Copyright © Wolters Kluwer Health, Inc. All rights reserved.